# SDR 20001227SH030

- Difficulty date: September 29, 2000
- Submitted: December 27, 2000
- Operation: General aviation
- Aircraft: N6162A
- Make and model: Amtr COMPMONST145
- Aircraft serial: 96107
- System (JASC): 5540 · Rudder Structure
- Part: Bolt
- Part number: AN43B
- Condition: Corroded
- Location: Rudder Hinge
- Part time: 206 hours
- Component: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE BOLTS WERE FOUND LOOSE DURING ANNUAL INSPECTION.  REMOVED RUDDER AND HINGE BOLTS, ROTATED.  CALLED COMP AIR PER PROCEDURE TO TIGHTEN TORQUE ETC.  CUT HOLES IN RUDDER TO ACCESS NUTS.  FOUND RUST AND CORROSION.  REMOVED NUTS AND AN43B HINGE BOLTS.  TOP BOLT MINIMAL RUST AND CORROSION, CENTER AND LOWER, FOUND SEVERE RUST AND CORROSION ON SHANKS AND NUTS.  (X)
